# SDR USAA060879

- Difficulty date: July 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 45,710 hours, 45,710 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEN INCHES FROM INBOARD END OF LEFT WING TRAILING EDGE, OUTBOARD FOREFLAP DELAMINATION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, REPLACED FOREFLAP IAW SRM 27-51-37, DEFECT SIZE: 2 X 12 INCHES.
